# SDR 2007UALA02795

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 49,447 hours, 29,192 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE TEST SQUIB LIGHT INOP IN BOTH NR 1 AND 2 POSITION.  FIRE PANEL SQUIB TEST SHOWS L & APU WHEN IN NR 2 POSITION.  SHOWS APU ONLY IN NR 1 POSITION.   REPLACED ENG AND APU FIRE CONTROL MODULE,
